Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/10275
Заглавие документа: Numerical study of equilibrium forms of magnetic fluid including magnetic field disturbances
Авторы: Budnik, A. M.
Polevikov, V. K.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Дата публикации: 1987
Библиографическое описание источника: Numerical study of equilibrium forms of magnetic fluid including magnetic field disturbances / Budnik A.M., Polevikov V.K. // Journal of magnetism and magnetic materials. - 1987. - Vol. 65, N 2/3. - P. 335-338
Аннотация: A numerical algorithm is developed for determining equilibrium forms of a free surface of magnetic fluid taking account of magnetic field perturbation. The algorithm is approved by the problem on the shape of an isothermal magnetic fluid droplet in a uniform magnetic field. Numerical results agree with experimental data
URI документа: http://elib.bsu.by/handle/123456789/10275
Располагается в коллекциях:Статьи факультета прикладной математики и информатики

Полный текст документа:
Файл Описание РазмерФормат 
Будник А_М_статья_3.pdf4,17 MBAdobe PDFОткрыть


Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.